# SDR AWXA200300550

- Difficulty date: May 16, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 62,021 hours, 51,020 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: P100
- Condition: Malfunctioned
- Location: Nr 2 Engine Epr
- Part time: 30,035 hours, 25,578 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0445 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR TUS, SETTING REDUCED FOR POWER 1.96, NR 2 ENGINE EPR DID NOT COME UP TO POWER, EPR STAGNATED AT 1.45 EPR WHILE THRUST LEVER ADVANCED.  REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT WIRING AND COULD NOT DUPLICATE PROBLEM, REMOVED AND REPLACED EPR TRANSMITTER IAW BMM 77-11-21, PG 401, OPERATIONAL CHECK WAS GOOD.  VENDOR BENCH TEST OF EPR TRANSMITTER S/N P100 CONFIRMED FAILURE OF UNIT. UNIT WAS FOUND TO BE OUT OF CALIBRATION DUE TO DRIVE TRAIN GEAR CONTAMINATION. CLEANED DRIVE TRAIN GEARS AND BEARINGS; RESET CALIBRATION ON MECHANISM ASSEMBLY IAW CMM 77-10-01.
